# SDR ASOA201001408

- Difficulty date: September 19, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INTERCOSTAL CRACKED LOWER AFT.   REMOVED AFT DOOR CENTERING PLATE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01, PERFORMED GVI, NO DEFECTS NOTED. REMOVED LWR AFT INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01. INSTALLED PAX DOOR LWR AFT INTERCOSTAL IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.   INSTALLED PAX DOOR AFT CENTERING PLATE IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.  PERFORMED PRESURIZATION LEAK CHECK IAW AMM 52-00-00-790-801, NO DEFECTS NOTED.
